# SDR ASOA04430

- Difficulty date: June 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4469 - DURING APPROACH INTO ATL FROM ROA, THE CREW NOTICED AN ODD ODOR WHEN THE PACKS WERE ON THE ENGINE BLEED AIR AT HIGHER POWER SETTINGS ONLY.  IT APPEARED TO BE A FAINT OIL OR HOT PLASTIC ODOR WHICH OCCURRED INTERMITTENTLY DURING APPROACH.  THE AIRCRAFT LANDED SAFELY IN ATL.  THE SMELL WAS NOT NOTICED AFTER LANDING UPON SWITCHING TO THE AUXILIARY POWER UNIT BLEED AIR.  MAINTENANCE COULD NOT DUPLICATE THE ODD SMELL ON THE GROUND USING THE AUXILIARY POWER UNIT BLEED AIR.  ALL EICAS ENVIRONMENTAL CONTROL SYSTEM INDICATIONS WERE NORMAL.  (M)
